Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on the thighs and under the breasts

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Fri, 3 Mar 2017 in Skin Hair and Nails
Question: LOST 30 POUNDS, WAS ON VACATION in HAITI AND COSTA MAY WATERS, DEVLOPED RASH ON THIGH, UNDER BOTH BREAST, ON THIGH, LOWER BACK. CULTURE PERFORMED ON THIGH, CAME BACK WITH SOME SORT OF DERMATITIS. STILL LOSING WEIGHT. HAD CARPEL TUNNEL BOTH HANDS AND SURGERY ON KNEE GIVEN PERCOSET FOR BOTH. STILLING LOSING WEIGHT. 121 LBS. HAD SCAN OF STOMACH, FULL BONE SCAN, BONE SCAN, CEA NORMAL, THYROID NORMAL, PARASITE NORMAL, ENDOSCOPY NORMAL, COLONOSCOPY NORMAL, TINY POLYP REMOVED, HAVE A HERNIA UPPER STOMACH. I EAT BUT APPETITE NOT THE SAME BEFORE TAKING PERCOSET. I DO NOT KNOW WHAT ELSE TO DO. WHAT DO YOU THINK?
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Look into a PET scan and also substitute the percocet

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. The first thing I would like to comment on is the persistent loss in appetite which is the only reason I can see from your query for the weight loss.

As this is a side effect of the percocet I do recommend a revisit to your prescribing doctor so he/she can prescribe a substitute medication to help with your pain (the reason for the percocet), this is the first step towards addressing the extreme weight loss.

The next step would be a full body PET scan to look for any other causes for weight loss, from your query it looks like your doctors have looked for specific parts, and in such cases if the weight loss is persistent then a full body PET scan should be recommended. Although, I should let you know that the scan is rare expensive so please look into your insurance coverage.

I hope you find my response helpful. Please feel free to write back to me for any further clarifications, I would be more than happy to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Shoaib Khan 1 hour later
I failed to mention this started two and one half years ago. I am no longer taking Percoset. But the rash is still there. It doesn't go away. Also, lately I have been getting bags under the eyes as if I am allergic to something. I do not have any allergies. My mouth is very dry in the mornings with a lot of mucous in the back of my throat.

I will speak with my doctor and request a full PET scan. I read, that there are bacteria in the blood that cannot be detected under a microscope. What is this bacteria?
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Then we need to first go ahead with the PET scan and then further from thr

Detailed Answer:
Hello once again.

So the percocet effect cannot last this long, and so we need to check your entire body for causes.

As for the bags under the eyes, it can be due to fluid retention as well which can indicate some abnormality with the kidneys as well, but this could be secondary or primary. Speak to your doctor about any other areas of fluid retention as well.

The PET scan needs to be conducted as we will be only wasting more time and money looking at one place at a time, instead the PET can look all over.

Please write to me and keep me updated, I only wish I were there to help further, and ponder over your case for longer with all your records.

Best wishes.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Dermatitis

doctor1 MD

My wife, aged 36 years is suffering from Adenomyosis for the last 2 - 3 years and is having severe & debilitating pains in every Menstrual cycle!! She is totally bedridden for 3 days in a month. Presently managing with anti-spasmodics and sometimes even IV s of anti-spasmodics!! Our Gynaecologist s opinion is to go for IUD Merina s insertion to prevent the pain. She is sceptical about having this foreign object inside her uterus and their side effects!! But I cannot see her suffer like this every month!! Could any of you give me their experiences about the side effect of IUD and its safety issues in their experience?? That would be of great help. We have 2 kids aged 10 & 8 years old, she had normal deliveries. No know allergies or surgeries have been done. She had a history of Allergic Dermatitis and TMJ about couple of years earlier.

doctor1 MD

I have continuing under arm rash that improves for short period of time then will return despite changing detergents, deoderants and using OTC and prescription options. Have recently (in the last week), begun having similar rashes to both areolas (one worse than other) and to small areas of upper arms. Had been diagnosed with allergic dermatitis 2 years ago when having issues with eyelid dryness, flaking, redness and itchiness. The eyelid issue is resolved, but similar treatment I have used in the past for this problem to above mentioned rashes have not been effective. Any suggestions for treament would be much appreciated.

doctor1 MD

i have an 18 year old daughter who since april 2012 has had ongoing recurring cervical lymphadenopathy. at recurrent times she has high fevers, no appetite, headaches and extreme fatigue. she has had an fna recently that showed inflammation ( really!!) she has had a core biopsy in dec 2012 that showed non necrotising granulomas. she has seen infectious disease teams and ent specialists with no answer (only query of sarcoidosis). she finds after a few alcoholic drinks her neck feels worse, she has had weird itchy skin through this time too. some drs thought scabies, then psoriasis, then dermatitis..... she has been ok (ish) from dec 2013- til may 2014 but very unwell again now?????

doctor1 MD

Just recovered from atopic, spongiatic abd perioral dermatitis outbreak over 2/3 or my body. Now have small red patches on neck below ears when I lay on a pillow. How can I treat this? Part of prevention of return of my dermatitis is moisturizing with cream. Is cream on creases of my neck below my ear causing the itchy redness?

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

My wife has had sores on her arms and legs for about 1 year. They're not painful unless she picks at them. When she does pick at them, there's a small, hard, round ball that comes off. Attached is a photo. Any ideas what this could be?